MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Codes Air Embolism (1697); Muscle Weakness/Atrophy (1967)
Date of Event 01/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported patient's left basilic vein was inserted with powerpicc solo at left svc by radiologist on (b)(6) 2026.Embolism was found in patient after few days.On (b)(6) 2026, surgeon doctor removed the picc.After removal of the picc, the removed picc was shown intact with the remaining tip.Hospital suspected that the air was gone in though valve in the powerpicc solo.No further information was provided.
 
Event or Problem Description
Additional information: air embolism was treated with hyperbaric oxygen therapy.It is unknown how much air embolized.Patient reported right-side weakness to the nurse.Nurse assessed the patient, gcs was e4m5v6, limb power of right side 2/5, left side 4/5, bilateral pupil size 3mm, reactive to light.Blood pressure: 101/72mmhg, pulse: 89/minutes, spo2: 94% in room air, temperature: 36.6.Patient's status post-treatment was requested but not provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking valve was unconfirmed because the problem could not be reproduced.The product returned for evaluation was one 5fr dl powerpicc solo catheter.The unit was functionally tested by flushing the luer with water using a 12 ml luer lock syringe.During testing, no leaks were identified.The solo valve was separately tested by infusing the catheter with water and suspending the catheter upside down to observe if the solo valve leaked; however, no leaks were identified.The catheter was microscopically inspected but no remarkable features were observed.Based on the available evidence, the reported failure could not be confirmed.This complaint will be recorded for future trending and monitoring purposes.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking valve was unconfirmed because the problem could not be reproduced.The product returned for evaluation was one 5fr dl powerpicc solo catheter.The unit was functionally tested by flushing each luer with water using a 12 ml luer lock syringe.During testing, no leaks were identified.Both solo valves were separately tested by infusing the catheter with water and suspending the catheter upside down to observe if either of the solo valves leaked; however, no leaks were identified.The catheter was microscopically inspected but no remarkable features were observed.Based on the available evidence, the reported failure could not be confirmed.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC SOLO2
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24378841
Report Number3006260740-2026-00927
Device Sequence Number16016880
Product Code LJS
UDI-Device Identifier00801741028106
UDI-Public(01)00801741028106(11)250505(17)260930(10)REKQ1507
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberN/A
Device Catalogue Number3295135
Device Lot NumberREKQ1507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2026
Supplement Date Received by Manufacturer02/23/2026
04/13/2026
06/01/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date02/25/2026
04/16/2026
06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown